Doctor insights on:
Having bad RA flare ups 2 weeks after Actemra (tocilizumab) IV. Medication starts to wear off sooner since starting 6 mon ago. Please help, no meds work anymore.
Maybe under treated!: I use Actemra, an IL-6 inhibitor with other drugs, including MTX subcutaneous, sulphasalazine, and other drugs in combination. I rarely use a biologic solo! Have your doc get a CRP and assess inflammation. Pain has many causes. The goal is to stop inflammation, which has long term cardiovascular consequences! ...Read moreSee 1 more doctor answer
I'm switching to actemra (tocilizumab) and have terrible veins. What are the chances i'll eventually need a port? Thank you :)
My wife has ra she just started actemra injection 2 months ago and ever since that she developed vitiligo . She wants to stop injection before it spreads more and more.
Typically ...: With mild infections that are already been treated, you could continue with your medication administration. But this is something you should address with your prescribing physician. ...Read more
I had my 1st actemra (tocilizumab) infusion last december.I need to have that medication for 6 months but don't have money to continue it, any cheaper medication?
On actemra (tocilizumab) IV(dose increase in dec)and methotrexate for 5 mon now but still having bad flare ups. Tried humira,enbrel,etc. since diagnosis in Dec 2013?
Your question is?: Your have not asked a question. This issue needs to be discussed with your rheumatologist. No one can give you specific advice over the internet without a complete history and exam. ...Read more